# SDR NWAA080253217

- Difficulty date: January 14, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 48,323 hours, 21,876 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND PUNCTURE AT AFT LOWER CORNER OF FORWARD CARGO DOOR INNER SKIN.  REPAIRED PER EA 32-211429 SECTION I.  SECTION II INSPECTION TO BE DETERMINED BUT NOT LESS THAN 180 DAYS AFTER SECTION I REPAIR.
